# SDR UALA2009121603893

- Difficulty date: December 16, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 31,805 hours, 3,940 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fcu
- Part number: 654W00382
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STATUS MSG PFC INTERFACE AND FLAP SLAT CONTROL MSG 1.  FOUND FSEU 1 BAD, NO PARTS AND OK TO DF. REPLACED FSEU 1, NO HELP. RE-INSTALLED ORIGINAL ONE BACK, WHEN DOING OPS CHK IT FAULTS MSG 27-20271 (FSEU 1 SENSOR EXCITATION IS LOW). NEEDS MORE TIME TO TS. T-S PER FIM 27-51-TASK 810 RPL'D FSEU. MSG'S CLEARED AND TEST NORMAL.
